Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$L_p$ embedding and nonlinear eigenvalue problems for unbounded domains


Authors: Melvyn S. Berger and Martin Schechter
Journal: Bull. Amer. Math. Soc. 76 (1970), 1299-1302
MSC (1970): Primary 35J60, 58E15
DOI: https://doi.org/10.1090/S0002-9904-1970-12649-0
MathSciNet review: 0267392
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. M. Molčanov, On conditions for discreteness of the spectrum of self-adjoint ifferential operators of the second order, Trudy Moskov. Math. Obšč. 2 (1953), 169-199. Russian) MR 15, 224. MR 57422
  • 2. M. Š. Birman, On the spectrum of singular boundary-value problems, Mat. Sb. 55 (97) (1961), 125-174; English transl., Amer. Math. Soc. Transl. (2) 53 (1966), 23-80. MR 26 #463. MR 142896
  • 3. M. Schechter, On the essential spectrum of an elliptic operator perturbed by a potential, J. Analyse Math. 22 (1969), 87-115. MR 247311
  • 4. M.S. Berger, On Morse theory and stationary states for nonlinear wave equations, Bull. Amer. Math. Soc. 76 (1970), 827-829. MR 271987
  • 5. M. Schechter, On L. III, Ricerche Mat. 13 (1964), 192-206. MR 31 #3713. MR 179465

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J60, 58E15

Retrieve articles in all journals with MSC (1970): 35J60, 58E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12649-0

American Mathematical Society